# SDR IPXA11566219

- Difficulty date: April 1, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, 1EA SCREW STRIKE ON MCB FRAME INBD FLANGE INBD FACE BS 800 BETWEEN STR 15L-16L. (MARKED)  REPAIRED IAW ATS ER 11-02248.
